# SDR UHLA2013062200276

- Difficulty date: June 22, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 23,253 hours, 13,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA FLOOR STRUCTURE RT AFT SILL PLATE.  REMOVED AND REPLACED RT AFT SILL PLATE.
